# SDR PNSA020904

- Difficulty date: September 16, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 24,525 hours, 24,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032682
- Part serial: NSN
- Condition: Cracked
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

After selecting gear down on arrival to ANC (flaps were set to 1/2) LH hydraulic warning came on, 2 seconds later RH hyd warning came on. Performed required checklists and declared emergency. Landing was normal without nosewheel steering and flaps at 1/2. Maintenance found Hydraulic line cracked at bend.
